Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 27 found articles
 
 
  Iterative functional equations in the class of Lipschitz functions
 
 
Title: Iterative functional equations in the class of Lipschitz functions
Author: Kulczycki, M.
Tabor, J.
Appeared in: Aequationes mathematicae (AEM)
Paging: Volume 64 (2002) nr. 1-2 pages 24-33
Year: 2002
Contents:
Publisher: Birkhäuser-Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 27 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands